The lifetime of conditional brownian motion in the plane
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, p. 349-351
@article{AIHPB_1984__20_4_349_0,
     author = {Chung, Kai Lai},
     title = {The lifetime of conditional brownian motion in the plane},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1984},
     pages = {349-351},
     zbl = {0573.60070},
     mrnumber = {771894},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1984__20_4_349_0}
}
Chung, Kai Lai. The lifetime of conditional brownian motion in the plane. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, pp. 349-351. http://www.numdam.org/item/AIHPB_1984__20_4_349_0/

[1] K.L. Chung, Lectures from Markov Processes to Brownian motion, Grundlehren der mathematischen Wissenschaft, t. 249, Springer-Verlag, 1982. | MR 648601 | Zbl 0503.60073

[2] K.L. Chung, A course in Probability Theory, 2nd edition, Academic Press, 1974. | MR 1796326 | Zbl 0345.60003

[3] M. Cranston and T.R. Mcconnell, The lifetime of conditioned Brownian motion, Z. Wahrsch. Verw. Gebiete, t. 65, 1983, p. 1-11. | MR 717928 | Zbl 0506.60071